Alert archive / Florida / Flash Flood Warnings in 2022

Flash Flood Warning 8, NWS Miami, FL

May 29, 2022Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at May 29, 2022, 5:16 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2022, 5:16 PM EDT (21:16 UTC)
Expired
May 29, 2022, 8:15 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:29 PM EDTFLASH FLOOD1 Nw Hialeah, FLIMAGES FROM SOCIAL MEDIA SHOW WATER UP TO THE BASE OF AN SUVS DOOR AND 6+ INCHES OF WATER COVERING A RESIDENTIAL STREET. LOCATION ESTIMATED FROM DETAILS IN THE POST.
May 29, 5:43 PM EDTFLASH FLOODMiami Lakes, FLSOCIAL MEDIA IMAGES SHOW WATER COVERING RESIDENTIAL STREETS, SPREADING THROUGH LAWNS, AND NEARING SOME HOMES IN THE LAKE PATRICIA AREA OF MIAMI LAKES. ESTIMATED 6+ INCHES IN THE ROADWAYS AND ACROSS SIDEWALKS.
May 29, 6:00 PM EDTFLASH FLOOD1 E Hialeah Gardens, FLCBS4 SHARED A VIDEO ON SOCIAL MEDIA OF SIGNIFICANT FLOODING ON THE PALMETTO EXPRESSWAY NEAR 49TH STREET. WATER IS COVERING MULTIPLE LANES AND RISES TO THE BASE OF VEHICLES. WAKE CAN BE SEEN BEHIND CARS IN THE VIDEO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1713 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

766 
WGUS52 KMFL 292116
FFWMFL
FLC011-086-300015-
/O.NEW.KMFL.FF.W.0008.220529T2116Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
516 PM EDT Sun May 29 2022

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  South Central Broward County in southeastern Florida...
  Northern Miami-Dade County in southeastern Florida...

* Until 815 PM EDT.

* At 516 PM EDT, Doppler radar indicated nearly stationary 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen over this area. Additional 
  rainfall amounts of 1 to 3 inches are possible in the warned area. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens, 
  Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami 
  Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami 
  Shores, El Portal, Medley and Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
4 follow-up statements
721 
WGUS72 KMFL 292146
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
546 PM EDT Sun May 29 2022

FLC011-086-300015-
/O.CON.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
546 PM EDT Sun May 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS 
EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...

At 546 PM EDT, Doppler radar indicated that the thunderstorms have 
dissipated over the warning area. Rainfall amounts of 2 and 5 inches 
of rain have fallen in the warning area. However, light to moderate 
rains will continue over the area which can still produce additional 
rainfall amounts up to 1 inch. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens, 
  Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami 
  Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami 
  Shores, El Portal, Medley and Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
574 
WGUS72 KMFL 292254
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
654 PM EDT Sun May 29 2022

FLC011-086-300015-
/O.CON.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
654 PM EDT Sun May 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS 
EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...

At 654 PM EDT, Doppler radar indicated between 3 and 5 inches of 
rain have fallen from the early thunderstorms. Additional rainfall 
amounts up to 1 inch are possible in the warned area with the 
ongoing moderate rains. Broadcast media reported significant 
flooding on the palmetto expressway near 49th street. Water is 
covering multiple lanes and rises to the base of vehicles. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens, 
  Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami 
  Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami 
  Shores, El Portal, Medley and Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
751 
WGUS72 KMFL 292343
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
743 PM EDT Sun May 29 2022

FLC011-086-300015-
/O.CON.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
743 PM EDT Sun May 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT THIS 
EVENING FOR SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...

At 743 PM EDT, Doppler radar indicated rains have mostly ended over 
this area. However, rainfall amounts of 3 and 5 inches have fallen 
over this area from the earlier thunderstorms. This amount of 
rainfall will take time to drain away from the area. Therefore, the 
Flash Flood Warning remain in effect until 815 PM EDT this evening.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Miami, Hialeah, Pembroke Pines, Miramar, Davie, Miami Gardens, 
  Hallandale, North Miami, Doral, North Miami Beach, Aventura, Miami 
  Lakes, Hialeah Gardens, Opa-Locka, West Park, Miami Springs, Miami 
  Shores, El Portal, Medley and Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043

FLASH FLOOD...RADAR INDICATED

$$

BAXTER
260 
WGUS72 KMFL 300008
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
808 PM EDT Sun May 29 2022

FLC011-086-300018-
/O.EXP.KMFL.FF.W.0008.000000T0000Z-220530T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
808 PM EDT Sun May 29 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM EDT THIS EVENING FOR 
SOUTH CENTRAL BROWARD AND NORTHERN MIAMI-DADE COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 2603 8035 2597 8014 2578 8024 2585 8043

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:08 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 29, 3:08 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Miami FL
308 PM EDT Sun May 29 2022

.SHORT TERM (Through Monday)...

Moisture continue to surge northward from the Straits of Florida
across South Florida this afternoon on the SE flank of a mid/upper
level low over the eastern Gulf of Mexico. Warm surface temperatures
in the upper 80s to lower 90s, cold air aloft, and the increasing
moisture should provide the necessary ingredients for scattered to
numerous thunderstorms this afternoon over the southern peninsula.
The highest concentration of thunderstorms should be over the
interior where the Gulf and Atlantic seabreezes converge, but light
S/SW low/mid level flow should enable thunderstorm outflows to
dominate. This means that storms should propagate towards both
coasts with metro areas seeing a decent chance of storms through
early evening. In addition, a westward-moving outflow boundary seen
on a visible satellite imagery over the western Bahamas may reach
the SE Florida coast late in the afternoon and further enhance
convection in these areas. Gusty winds of 40 mph or greater are
certainly possible with some of the stronger storms, along with
small hail given the thermodynamic profile. In addition, the rather
slow storm motion should result in areas of prolonged heavy rainfall
leading to localized flooding.

There may be a brief lull in convection this evening, primarily Gulf
coast and Lake Okeechobee area, but an upper-level jet of 70-75
knots moving east from the Gulf of Mexico will place South Florida
in the diffluent left exit region and support redevelopment of
convection late tonight and early Monday morning over the Atlantic
waters and move NW over the area. This will keep the threat of
storms and heavy rainfall/flooding over parts of the area through
the night, with the east coast metro areas as well as the Gulf coast
more likely to experience this activity.

Monday/Memorial Day may start rather stormy from any overnight
storms along both east and west coasts, then the increasing E/SE low
level flow will gradually shift the area of greatest storm
concentration over the interior/Lake Okeechobee and Gulf coast areas
as the day progresses. Moisture levels are expected to be even
higher than today, and with lingering cold air aloft we should see
once again some gusty winds and localized flooding.

Temperatures on Memorial Day will be held down some by clouds and
precipitation, but there could be enough break in the clouds
to allow for highs to reach the mid to upper 80s.

.LONG TERM (Monday Night through Sunday)...

Synoptic Overview: The start of the extended period will feature
a mid/upper-lvl low positioned just off the coast of SEFL, with
an extensive SW-NE oriented ridge positioned north of the feature,
maintaining a blocking pattern through Thursday. After that point
the ridge will retreat SWrd in response to an approaching
northern- branch trough which will allow the mid-lvl low to lift
NEwrd away from the area. At the surface the subtropical ridge
will gradually weaken into the mid-late week period, with the
synoptic easterly flow generally weakening on Thursday. However,
it is possible we see some influence from the upper-lvl low's
surface reflection, although this is largely progged to remain
offshore.

As mentioned in previous discussions, as we head into Friday and
next weekend, our focus shifts to the SW towards the Central
American Gyre (CAG) in the vicinity of the Yucatan. There remains
quite a bit of uncertainty among deterministic guidance and
global ensembles on which particular portion of the broader gyre
could organize into a discrete cyclone and also when this
organization would occur. Regardless of organization, the setup at
least looks favorable for tropical moisture to lift northward
towards our general area next weekend so it will certainly
require monitoring going forward.

Dailies:

Tuesday: Scattered to numerous storms look likely as the mid-lvl
low remains in our vicinity and seasonable moisture/instability
remains in place. Storms look to be the pulse variety given
limited shear, but some hail will be possible as H5 temps will be
around about -9C.

Wednesday/Thursday: We may see some modest drying by mid-week as
the low lifts NEwrd away from the area, with PoPs trending more
towards climo by Thursday (30-40%). Convection will be mostly sea-
breeze focused with possibly a more western focus on Wednesday as
low-lvl easterly flow will be stronger before weakening by
Thursday.

Friday-Sunday: This period looks generally unsettled although specifics
will be dependent upon the evolution of any system(s) in the
southern GOM/northern Caribbean. At this point will forecast
above climo PoPs and slightly below normal temperatures (a
function of increased cloud cover/rainfall), with the best rain
chances Saturday/Sunday.

&&

.AVIATION(18Z TAFS)...

SHRA/TSRA will develop and spread towards all terminals through 22z-
00z, and have included TEMPO TSRA along with MVFR conditions at all
sites. TSRA will likely diminish over the interior and Gulf coast
after 00z, but could linger over east coast sites as additional
precipitation could move onshore from the Atlantic. Therefore MVFR
or even lower conditions could continue to periodically affect east
coast sites through the majority of the forecast period. SE wind 10-
12 knots, gusty in and near TSRA.

&&

.MARINE...

SE winds through Monday will become E or even E-NE Tuesday through
Thursday as a weak low pressure area may form in the vicinity of the
Bahamas. Wind speeds will be generally 15 knots or less with seas 3
ft or less for most of the week, with wind and seas possibly
increasing by the end of the week well ahead of low pressure over
the southern Gulf of Mexico. Showers and thunderstorms will be
periodically widespread over the local waters through Tuesday, then
decrease some in coverage mid-week before potentially picking up
again by the end of the week.

&&

.BEACHES...

The rip current risk is expected to be in the slight to moderate
range through the remainder of the holiday weeekend and for most
of the week, with the highest risk along the Palm Beach County
coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  86  75  86 /  40  70  50  70
West Kendall     73  86  72  87 /  40  80  50  70
Opa-Locka        74  86  74  86 /  40  80  40  70
Homestead        73  85  73  85 /  50  70  50  70
Fort Lauderdale  76  86  74  85 /  50  80  50  70
N Ft Lauderdale  76  85  74  84 /  50  80  40  70
Pembroke Pines   74  86  73  86 /  50  80  40  70
West Palm Beach  73  86  73  84 /  50  70  40  60
Boca Raton       74  86  74  86 /  50  80  40  60
Naples           73  88  72  90 /  40  70  40  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Monday and Aviation/Marine...Molleda
Monday Night through Sunday...Carr

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, May 29, 4:19 PM EDT, 57 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
419 PM EDT Sun May 29 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
301430-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
419 PM EDT Sun May 29 2022

...Scattered to Numerous Thunderstorms into this Evening...
...Moderate Risk of Rip Currents Along the Palm Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a moderate risk of rip currents at the beaches
of Palm Beach County.

Thunderstorms: Scattered to numerous showers and thunderstorms will
continue into the early evening over much of South Florida.
Additional storms may develop late tonight into Monday morning.

Waterspouts: Isolated waterspouts are possible over the local waters
through tonight.

Wind: A few strong thunderstorms this afternoon and evening
could produce wind gusts in excess of 40 mph.

Hail: The stronger thunderstorms this afternoon and evening have the
potential of producing hail up to the size of nickels.

Flooding: Prolonged periods of heavy rainfall associated with the
showers and thunderstorms this afternoon and evening could lead to
localized flooding.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Scattered showers and thunderstorms will be possible through
the upcoming week. The primary threats will be brief heavy
rainfall, lightning, and gusty winds in the strongest activity.

An elevated risk of rip currents will be possible through the
week along the Atlantic Coast.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, May 29, 4:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Sun May 29 2022

FLZ063-066-292115-
Hendry FL-Glades FL-
446 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northeastern Hendry
and southern Glades Counties through 515 PM EDT...

At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Montura, moving northwest at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Montura, Devils Garden and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2660 8089 2651 8106 2670 8123 2683 8097
TIME...MOT...LOC 2046Z 151DEG 7KT 2662 8102

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hadi
Special weather statement, May 29, 4:55 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
455 PM EDT Sun May 29 2022

FLZ071>074-172-173-292130-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
455 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 530 PM EDT...

At 455 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Westview, or over Hialeah, moving
northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Davie, Miami
Beach, Surfside, Hallandale, Miami Gardens, Weston, North Miami,
Doral, North Miami Beach, Aventura, Miami Lakes, Cooper City, Hialeah
Gardens, Sunny Isles Beach and Opa-Locka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2576 8012 2579 8051 2608 8049 2607 8026
      2597 8007
TIME...MOT...LOC 2055Z 121DEG 19KT 2587 8026

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi
Local storm report, May 29, 4:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     MARINE TSTM WIND 2 S LIGHTHOUSE POINT    26.26N 80.08W
05/29/2022  M48 MPH          AMZ651             FL   MESONET

            MESONET STATION XHBI HILLSBORO INLET
            REPORTED A WIND GUST OF 48MPH AS A STRONG
            THUNDERSTORM MOVED ONSHORE. SITE ELEVATION
            IS 16 FEET.

&&

HADI
Special weather statement, May 29, 5:05 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
505 PM EDT Sun May 29 2022

FLZ063-292130-
Glades FL-
505 PM EDT Sun May 29 2022

...A strong thunderstorm will impact portions of central Glades
County through 530 PM EDT...

At 505 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Lakeport, moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moore Haven, Lakeport and Ortona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2705 8097 2696 8096 2695 8100 2689 8100
      2688 8095 2683 8095 2680 8137 2709 8121
TIME...MOT...LOC 2105Z 077DEG 12KT 2695 8112

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi
Local storm report, May 29, 5:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     MARINE TSTM WIND 3 E LIBERTY CITY        25.82N 80.18W
05/29/2022  M54 MPH          AMZ630             FL   MESONET

            MESONET STATION XMSP MORNINGSIDE PARK
            REPORTED A WIND GUST OF 54 MPH (47 KTS) AS A
            STRONG THUNDERSTORM MOVED ONSHORE. SITE
            ELEVATION IS 34 FEET.

&&

HADI
Special weather statement, May 29, 5:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
516 PM EDT Sun May 29 2022

FLZ063-066-067-292145-
Hendry FL-Inland Palm Beach County FL-Glades FL-
516 PM EDT Sun May 29 2022

...Strong thunderstorms will impact portions of northeastern Hendry
and south central Glades Counties through 545 PM EDT...

At 516 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 6 miles southwest of
Moore Haven to near Montura. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Montura, Harlem and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2679 8087 2675 8088 2668 8089 2659 8105
      2680 8137 2683 8095
TIME...MOT...LOC 2116Z 238DEG 13KT 2675 8114 2670 8103

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 1:58 PM EDTSpecial Weather StatementMFLBroward32 min
May 29, 2:11 PM EDTSpecial Weather StatementMFLCollier34 min
May 29, 2:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
May 29, 2:36 PM EDTSpecial Weather StatementMFLBroward24 min
May 29, 2:41 PM EDTSpecial Weather StatementMFLBroward34 min
May 29, 2:56 PM EDTSpecial Weather StatementMFLMonroe34 min
May 29, 2:59 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 29, 3:03 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade27 min
May 29, 3:04 PM EDTSpecial Marine WarningMFL26 min
May 29, 3:05 PM EDTSpecial Weather StatementMFLMartin25 min
May 29, 3:06 PM EDTSpecial Weather StatementMFLBroward24 min
May 29, 3:15 PM EDTSpecial Weather StatementMFLBroward30 min
May 29, 3:16 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade119 min
May 29, 3:23 PM EDTSpecial Weather StatementMFLPalm Beach37 min
May 29, 3:29 PM EDTSpecial Weather StatementMFLMonroe31 min
May 29, 3:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 29, 3:33 PM EDTSpecial Marine WarningMFL27 min
May 29, 3:38 PM EDTSpecial Weather StatementMFLMiami-Dade37 min
May 29, 3:46 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
May 29, 3:49 PM EDTAreal Flood AdvisoryMFLMiami-Dade116 min
May 29, 3:57 PM EDTSpecial Marine WarningMFL33 min
May 29, 4:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
May 29, 4:14 PM EDTSpecial Weather StatementMFLPalm Beach31 min
May 29, 4:17 PM EDTSpecial Weather StatementMFLHendry28 min
May 29, 4:28 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
May 29, 4:29 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 29, 4:31 PM EDTSpecial Marine WarningMFL29 min
May 29, 4:39 PM EDTSpecial Weather StatementMFLBroward36 min
May 29, 4:45 PM EDTSpecial Weather StatementMFLPalm Beach30 min
May 29, 4:46 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade119 min
May 29, 4:46 PM EDTSpecial Weather StatementMFLHendry29 min
May 29, 4:48 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry27 min
May 29, 4:51 PM EDTSevere Thunderstorm WarningMFLPalm Beach24 min
May 29, 4:55 PM EDTSpecial Weather StatementMFLBroward35 min
May 29, 5:05 PM EDTSpecial Weather StatementMFLGlades25 min
May 29, 5:06 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach114 min
May 29, 5:08 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade112 min
May 29, 5:16 PM EDTSpecial Weather StatementMFLHendry29 min
May 29, 5:17 PM EDTSpecial Marine WarningMFL28 min
May 29, 5:22 PM EDTSpecial Weather StatementMFLCollier23 min
May 29, 5:28 PM EDTSpecial Marine WarningMFL32 min
May 29, 5:38 PM EDTSpecial Marine WarningMFL37 min
May 29, 5:45 PM EDTSpecial Weather StatementMFLBroward30 min
May 29, 5:49 PM EDTSpecial Weather StatementMFLCollier26 min
May 29, 6:02 PM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr
May 29, 6:16 PM EDTSpecial Marine WarningMFL44 min
May 29, 6:17 PM EDTSpecial Weather StatementMFLCollier28 min
May 29, 6:35 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
May 29, 6:57 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach2 hr
May 29, 7:02 PM EDTAreal Flood AdvisoryMFLCollier118 min

Nearby

Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.